# SDR GTIA040187

- Difficulty date: February 13, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Nose Cowl
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - NR 2 NOSE COWL LIP RING HAS OVERHEAT INDICATIONS.  MEASUREMENTS OBTAINED EXCEEDED UPPER LIMIT FOR 2024-T42 MATERIAL.  NR 2 ENGINE NOSE COWL S/N 099-362.  REMOVED AND REPLACED SAS WO B00127-11N-00001.  (M)
